Kazhdan's property T for the symplectic group over a ring

Markus Neuhauser

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)537-550
JournalBulletin of the Belgian Mathematical Society - Simon Stevin
Volume10
Issue number4
Publication statusPublished - 2003

Cite this

Kazhdan's property T for the symplectic group over a ring. / Neuhauser, Markus.

In: Bulletin of the Belgian Mathematical Society - Simon Stevin, Vol. 10, No. 4, 2003, p. 537-550.

Research output: Contribution to journalArticleResearchpeer-review

@article{d38ee3ae51894cf38003b5d1f56b3d72,
title = "Kazhdan's property T for the symplectic group over a ring",
author = "Markus Neuhauser",
year = "2003",
language = "English",
volume = "10",
pages = "537--550",
journal = "Bulletin of the Belgian Mathematical Society - Simon Stevin",
issn = "1370-1444",
publisher = "Belgian Mathematical Society",
number = "4",

}

TY - JOUR

T1 - Kazhdan's property T for the symplectic group over a ring

AU - Neuhauser, Markus

PY - 2003

Y1 - 2003

UR - http://bms.ulb.ac.be/cgi/bulletin.php

UR - http://projecteuclid.org/Dienst/UI/1.0/Summarize/euclid.bbms/1070645800

M3 - Article

VL - 10

SP - 537

EP - 550

JO - Bulletin of the Belgian Mathematical Society - Simon Stevin

JF - Bulletin of the Belgian Mathematical Society - Simon Stevin

SN - 1370-1444

IS - 4

ER -